# SDR HEEA0014634

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555672
- Condition: Fluctuates
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSDUCER FLUCTUATES.
